# SDR ASAA2013072895691

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,689 hours, 6,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON FINAL.  MASTER CAUTION RESET WILL EXTINGUISH THE LIGHT.  ACFT GROUNDED.  PERFORMED FIM TASK 21-62-801 ON NR 1 CONTROLLER.  FOUND TCV FAULT.  RAN BITE TEST, FAULT CLEARED AND LIGHT NEVER ILLUMINATED.  RAN PACK NO FAULTS FOUND.  OPS NORMAL.
